Skip to main content Accessibility help

-sets of reals

  • Haim Judah (a1) (a2) (a3) (a4) and Saharon Shelah (a1) (a2) (a3) (a4)


We build models where all -sets of reals are measurable and (or) have the property of Baire and (or) are Ramsey. We will show that there is no implication between any of these properties for -sets of reals.



Hide All
[BA]Baumgartner, J., Iterated forcing, Surveys of set theory, London Mathematical Society Lecture Note Series, no. 87, Cambridge University Press, 1983.
[HS]Harrington, L. and Shelah, S., Some exact equiconsistency results in set theory, Notre Dame Journal of Formal Logic, vol. 26 (1985).
[JU1]Judah, H., -sets of reals, this Journal, vol. 53 (1988), pp. 636642.
[JU2]Judah, H., Exact consistency results for -sets of reals, preprint.
[JS]Judah, H. and Shelah, S., Martin's axioms, measurability and equiconsistency results, this Journal, vol. 54 (1989), pp. 7894.
[JS1]Judah, H. and Shelah, S., Souslin forcing, this Journal, vol. 53 (1988), pp. 11881207.
[JS2]Judah, H. and Shelah, S., Δ21-sets of reals, Annals of Pure and Applied Logic, vol. 42 (1989).
[JE]Jech, T., Set theory, Academic Press, San Diego, CA.
[RS]Raisonnier, J. and Stern, J., The strength of measurability hypotheses, Israel Journal of Mathematics, vol. 50(1985).
[SH]Shelah, S., Proper forcing, Lectures Notes in Mathematics, vol. 940, Springer-Verlag, Berlin and New York.
[SHI]Shelah, S., Can you take Solovay's inaccesible away?, Israel Journal of Mathematics, vol. 48 (1984).
[SO]Solovay, R. M., A model of set theory in which every set of reals is Lebesgue measurable. Annals of Mathematics, 1970.
[ST1]Stern, J., Generic extensions which do not add random reals. Lecture Notes in Mathematics, vol. 1130, Springer-Verlag, Berlin and New York, 1985.
[ST2]Stern, J., Regularity properties of definable set of reals, Annals of Pure and Applied Logic, vol. 29 (1985).
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed